# SDR SWIA2021070959414

- Difficulty date: May 1, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Part number: 600101758
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H AILERON HAS CORROSION ON CLEVIS END OF FLUDDER DAMPER PISTON ROD COMMON TO LOWER CONNECTION TO #4 / (MOST O/B HINGE FITTING)     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED RH AILERON FLUTTER DAMPER SHEAR LINK REF. CRJ-900 AMM 27-15-05-400-802-A01. OPS CHECKED GOOD
